# SDR CALA2021120202239

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28970
- Aircraft time: 88,860 hours, 19,602 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Gouged
- Location: Sta 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN INNER CHORD FRAME AT STA 1640, BETWEEN S5L - S6L IS GOUGED. MARKED REPAIRED PER ECRA 5362-01034.PER PART 1,2.0, "CREATE A LOG PAGE TO PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF E RA 5362-01034 ON OR BEFORE 22-MAY-2023.
